A class of second-order evolution equations with double characteristics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 2, p. 187-229
@article{ASNSP_1976_4_3_2_187_0,
     author = {Gilioli, Antonio},
     title = {A class of second-order evolution equations with double characteristics},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {2},
     year = {1976},
     pages = {187-229},
     zbl = {0327.35018},
     mrnumber = {437961},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_2_187_0}
}
Gilioli, Antonio. A class of second-order evolution equations with double characteristics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 3 (1976) no. 2, pp. 187-229. http://www.numdam.org/item/ASNSP_1976_4_3_2_187_0/

[1] A. Gilioli - F. Trèves, An example in the solvability theory of linear partial differential equations, Amer. J. of Math., 96 (1974), pp. 367-385. | MR 355285 | Zbl 0308.35022

[2] L.B. De Monvel - F. Trèves, On a class of pseudodifferential operators with double characteristics, (to appear). | Zbl 0281.35083

[3] F. Trèves, Concatenations of second-order evolution equations applied to local solvability and hypoellipticity, Comm. Pure Appl. Math., 26 (1973), pp. 201-250. | MR 340804 | Zbl 0266.35060